American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Gary G. Gundersen. Finite order solutions of second order linear differential equations . Trans. Amer. Math. Soc. 305 (1988) 415-429. MR 920167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] G. J. Butler, L. H. Erbe and A. B. Mingarelli. Riccati techniques and variational principles in oscillation theory for linear systems . Trans. Amer. Math. Soc. 303 (1987) 263-282. MR 896022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] B. Dwork. On Kummer's twenty-four solutions of the hypergeometric differential equation . Trans. Amer. Math. Soc. 285 (1984) 497-521. MR 752488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Uri Elias. Focal points for a linear differential equation whose coefficients are of constant signs . Trans. Amer. Math. Soc. 249 (1979) 187-202. MR 526317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. Adolphson. An index theorem for $p$-adic differential operators . Trans. Amer. Math. Soc. 216 (1976) 279-293. MR 0387284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Anton Zettl. General theory of the factorization of ordinary linear differential operators . Trans. Amer. Math. Soc. 197 (1974) 341-353. MR 0364724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James D’Archangelo. Linear ordinary differential equations with Laplace-Stieltjes transforms as coefficients . Trans. Amer. Math. Soc. 195 (1974) 115-145. MR 0344563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] William T. Reid. A system of ordinary linear differential equations with two-point boundary conditions . Trans. Amer. Math. Soc. 44 (1938) 508-521. MR 1501979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gilbert A. Bliss. Definitely self-adjoint boundary value problems . Trans. Amer. Math. Soc. 44 (1938) 413-428. MR 1501974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] W. J. Trjitzinsky. Theory of non-linear singular differential systems . Trans. Amer. Math. Soc. 42 (1937) 225-321. MR 1501923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] W. J. Trjitzinsky. Laplace integrals and factorial series in the theory of linear differential and linear difference equations . Trans. Amer. Math. Soc. 37 (1935) 80-146. MR 1501779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] I. M. Sheffer. On the properties of polynomials satisfying a linear differential equation. I . Trans. Amer. Math. Soc. 35 (1933) 184-214. MR 1501678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] I. M. Sheffer. Systems of infinitely many linear differential equations of infinite order, with constant coefficients . Trans. Amer. Math. Soc. 31 (1929) 281-289. MR 1501483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. H. Sturdivant. Second-order linear systems with summable coefficients . Trans. Amer. Math. Soc. 30 (1928) 560-566. MR 1501445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Charles E. Wilder. Reduction of the ordinary linear differential equation of the $n$th order whose coefficients are certain polynomials in a parameter to a system of $n$ first-order equations which are linear in the parameter . Trans. Amer. Math. Soc. 29 (1927) 497-506. MR 1501401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] G. Pólya. On the mean-value theorem corresponding to a given linear homogeneous differential equation . Trans. Amer. Math. Soc. 24 (1922) 312-324. MR 1501228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] W. E. Milne. On the degree of convergence of Birkhoff's series . Trans. Amer. Math. Soc. 19 (1918) 143-156. MR 1501094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Charles E. Wilder. Problems in the theory of ordinary linear differential equations with auxiliary conditions at more than two points . Trans. Amer. Math. Soc. 19 (1918) 157-166. MR 1501095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] H. J. Ettlinger. Existence theorems for the general real self-adjoint linear system of the second order . Trans. Amer. Math. Soc. 19 (1918) 79-96. MR 1501089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] T. H. Hildebrandt. On a theory of linear differential equations in general analysis . Trans. Amer. Math. Soc. 18 (1917) 73-96. MR 1501063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] T. H. Hildebrandt. Errata: ``On a theory of linear differential equations in general analysis'' [Trans.\ Amer.\ Math.\ Soc. {\bf 18} (1917), no. 1, 73--96; 1501063] . Trans. Amer. Math. Soc. 18 (1917) 540. MR 1501084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] R. G. D. Richardson. Theorems of oscillation for two linear differential equations of the second order with two parameters . Trans. Amer. Math. Soc. 13 (1912) 22-34. MR 1500902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] George D. Birkhoff. On the asymptotic character of the solutions of certain linear differential equations containing a parameter . Trans. Amer. Math. Soc. 9 (1908) 219-231. MR 1500810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] David Raymond Curtiss. Theorems converse to Riemann's on linear differential equations . Trans. Amer. Math. Soc. 7 (1906) 99-106. MR 1715191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Alfred Loewy. Zur Gruppentheorie mit Anwendungen auf die Theorie der linearen homogenen Differentialgleichungen . Trans. Amer. Math. Soc. 5 (1904) 61-80. MR 1500661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Maxime Bôcher. On the real solutions of systems of two homogeneous linear differential equations of the first order . Trans. Amer. Math. Soc. 3 (1902) 196-215. MR 1500596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] E. J. Wilczynski. Reciprocal systems of linear differential equations . Trans. Amer. Math. Soc. 3 (1902) 60-70. MR 1500587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] E. J. Wilczynski. Covariants of systems of linear differential equations and applications to the theory of ruled surfaces . Trans. Amer. Math. Soc. 3 (1902) 423-450. MR 1500612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] E. J. Wilczynski. Errata: ``Geometry of a simultaneous system of two linear homogeneous differential equations of the second order'' [Trans.\ Amer.\ Math.\ Soc. {\bf 2} (1901), no. 4, 343--362; 1500572] . Trans. Amer. Math. Soc. 3 (1902) 500. MR 1500451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] E. J. Wilczynski. Invariants of systems of linear differential equations . Trans. Amer. Math. Soc. 2 (1901) 1-24. MR 1500552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2